# SDR ZW0A0210801

- Difficulty date: October 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N9412W
- Make and model: Doug MD 83
- Aircraft serial: 53187
- Aircraft time: 22,420 hours, 11,182 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE FROM CABIN ROWS 20 TO 25.  REPLACED THE BATTERIES IN THE BATTERY PACK.  CHECK-C 8-23-02 STL.  --CLOSED--
